IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1712

Title: The Variety of Leibniz Algebras Defined by the Identity x(y(zt)) ≡ 0
Authors: Abanina, L.
Mishchenko, S.
Keywords: Leibniz Algebras with Polynomial Identities
Varieties of Leibniz Algebras
Colength
Multiplicities
Codimensions
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 3, (2003), 291p-300p
Abstract: Let F be a field of characteristic zero. In this paper we study the variety of Leibniz algebras 3N determined by the identity x(y(zt)) ≡ 0. The algebras of this variety are left nilpotent of class not more than 3. We give a complete description of the vector space of multilinear identities in the language of representation theory of the symmetric group Sn and Young diagrams. We also show that the variety 3N is generated by an abelian extension of the Heisenberg Lie algebra. It has turned out that 3N has many properties which are similar to the properties of the variety of the abelian-by-nilpotent of class 2 Lie algebras. It has overexponential growth of the codimension sequence and subexponential growth of the colength sequence.
Description: 2000 Mathematics Subject Classification: Primary: 17A32; Secondary: 16R10, 16P99, 17B01, 17B30, 20C30
URI: http://hdl.handle.net/10525/1712
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol29-num3-2003-p291-p300.pdf468.09 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback